Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Solvability and optimal controls of non-instantaneous impulsive stochastic neutral integro-differential equation driven by fractional Brownian motion

School of Basic Sciences, Indian Institute of Technology Mandi, Kamand (H.P.) - 175 005, India

Special Issues: Initial and Boundary Value Problems for Differential Equations

In this manuscript, a new class of non-instantaneous impulsive stochastic neutral integro-differential equation driven by fractional Brownian motion (fBm, in short) with state-dependent delay and their stochastic optimal control problem is studied. We utilize the theory of the resolvent operator and a fixed point technique to present the solvability of the stochastic system. Then, the existence of optimal controls is discussed for the proposed stochastic system. Finally, an example is offered to demonstrate the obtained theoretical results.
  Figure/Table
  Supplementary
  Article Metrics

Keywords stochastic neutral integro-differential equation; optimal controls; state-dependent delay; fractional Brownian motion; non-instantaneous impulses

Citation: Rajesh Dhayal, Muslim Malik, Syed Abbas. Solvability and optimal controls of non-instantaneous impulsive stochastic neutral integro-differential equation driven by fractional Brownian motion. AIMS Mathematics, 2019, 4(3): 663-683. doi: 10.3934/math.2019.3.663

References

  • 1.G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge: Cambridge University Press, 1992.
  • 2.B. ∅ksendal, Stochastic Differential Equations: An Introduction with Applications, Springer Science & Business Media, 2013.
  • 3.X. Mao, Stochastic Differential Equations and Applications, Chichester: Horwood Publishing Limited, 2008.
  • 4.X. Yang and Q. Zhu, pTH moment exponential stability of stochastic partial differential equations with Poisson jumps, Asian J. Control, 16 (2014), 1482-1491.    
  • 5.X. Yang and Q. Zhu, Existence, uniqueness, and stability of stochastic neutral functional differential equations of Sobolev-type, J. Math. Phys., 56 (2015), Article ID 122701: 1-16.
  • 6.B. Boufoussi and S. Hajji, Neutral stochastic functional differential equations driven by a fractional Brownian motion in a Hilbert space, Stat. Probab. Lett., 82 (2012), 1549-1558.    
  • 7.Y. Ren, X. Cheng and R. Sakthivel, On time-dependent stochastic evolution equations driven by fractional Brownian motion in a Hilbert space with finite delay, Math. Methods Appl. Sci., 37 (2014), 2177-2184.    
  • 8.N. T. Dung, Stochastic Volterra integro-differential equations driven by fractional Brownian motion in a Hilbert space, Stochastics, 87 (2015), 142-159.    
  • 9.1.R. Dhayal, M. Malik and S. Abbas, Approximate controllability for a class of non-instantaneous impulsive stochastic fractional differential equation driven by fractional Brownian motion, Differ. Equations Dyn. Syst., (2019). Available from: http://sci-hub.tw/10.1007/s12591-019-00463-1.
  • 10.A. Boudaoui, G. T. Caraballo and A. Ouahab, Stochastic differential equations with non-instantaneous impulses driven by a fractional Brownian motion, Discrete Contin. Dyn. Syst. B, 22 (2017), 2521-2541.    
  • 11.Q. Zhu and J. Cao, Stability analysis of Markovian jump stochastic BAM neural networks with impulse control and mixed time delays, IEEE Trans. Neural Networks Learn. Syst., 23 (2012), 467-479.    
  • 12.X. B. Shu, Y. Z. Lai and Y. M. Chen, The existence of mild solutions for impulsive fractional partial differential equations, Nonlinear Anal., 74 (2011), 2003-2011.    
  • 13.X. B. Shu and Y. J. Shi, A study on the mild solution of impulsive fractional evolution equations, Appl. Math. Comput., 273 (2016), 465-476.
  • 14.S. Li, L. X. Shu, X. B. Shu, et al. Existence and Hyers-Ulam stability of random impulsive stochastic functional differential equations with finite delays, Stochastics, (2018), DOI: 10.1080/17442508.2018.1551400.
  • 15.S. F. Deng, X. B. Shu and J. Z. Mao, Existence and exponential stability for impulsive neutral stochastic functional differential equations driven by fBm with noncompact semigroup via Mönch fixed point, J. Math. Anal. Appl., 467 (2018), 398-420.    
  • 16.Q. Zhu, pth moment exponential stability of impulsive stochastic functional differential equations with Markovian switching, J. Franklin Inst., 351 (2014), 3965-3986.    
  • 17.E. Hernández and D. O'Regan, On a new class of abstract impulsive differential equations, Proc. Am. Math. Soc., 141 (2013), 1641-1649.
  • 18.J. Wang and M. Fečkan, A general class of impulsive evolution equations, Topol. Methods Nonlinear Anal., 46 (2015), 915-933.
  • 19.M. Malik, R. Dhayal, S. Abbas, et al. Controllability of non-autonomous nonlinear differential system with non-instantaneous impulses, RACSAM Rev. R. Acad. A, 113 (2019), 103-118.
  • 20.M. Malik, R. Dhayal and S. Abbas, Exact controllability of a retarded fractional differential equation with non-instantaneous impulses, Dynam. Cont. Dis. Ser. B, 26 (2019), 53-69.
  • 21.Z. Yan and X. Jia, Existence and controllability results for a new class of impulsive stochastic partial integro-differential inclusions with state-dependent delay, Asian J. Control, 19 (2017), 874-899.    
  • 22.S. Liu and J. Wang, Optimal controls of systems governed by semilinear fractional differential equations with not instantaneous impulses, J. Optim. Theory Appl., 174 (2017), 455-473.    
  • 23.M. Malik, A. Kumar and M. Fečkan, Existence, uniqueness and stability of solutions to second order nonlinear differential equations with non-instantaneous impulses, J. King Saud Univ. Sci., 30 (2018), 204-213.
  • 24.R. Sakthivel and E. R. Anandhi, Approximate controllability of impulsive differential equations with state-dependent delay, Int. J. Control, 83 (2010), 387-393.    
  • 25.Z. Yan, Approximate controllability of partial neutral functional differential systems of fractional order with state-dependent delay, Int. J. Control, 85 (2012), 1051-1062.    
  • 26.X. Fu and R. Huang, Existence of solutions for neutral integro-differential equations with state-dependent delay, Appl. Math. Comput., 224 (2013), 743-759.
  • 27.R. P. Agarwal, B. de Andrade and G. Siracusa, On fractional integro-differential equations with state-dependent delay, Comput. Math. Appl., 62 (2011), 1143-1149.    
  • 28.H. Huang, Z. Wu, L. Hu, et al. Existence and controllability of second-order neutral impulsive stochastic evolution integro-differential equations with state-dependent delay, J. Fixed Point Theory Appl., 20 (2018), Article 9: 1-27.
  • 29.K. Ezzinbi, S. Ghnimi and M. A. Taoudi, Existence and regularity of solutions for neutral partial functional integrodifferential equations with infinite delay, Nonlinear Anal. Hybrid Syst., 4 (2010), 54-64.    
  • 30.V. Vijayakumar, Approximate controllability results for analytic resolvent integro-differential inclusions in Hilbert spaces, Int. J. Control, 91 (2018), 204-214.    
  • 31.W. Wei, X. Xiang and Y. Peng, Nonlinear impulsive integro-differential equations of mixed type and optimal controls, Optimization, 55 (2006), 141-156.    
  • 32.1.Y. R. Jiang, N. J. Huang and J. C. Yao, Solvability and optimal control of semilinear nonlocal fractional evolution inclusion with Clarke subdifferential, Appl. Anal., 96 (2017), 2349-2366.    
  • 33.J. Wang, Y. Zhou, W. Wei, et al. Nonlocal problems for fractional integrodifferential equations via fractional operators and optimal controls, Comput. Math. Appl., 62 (2011), 1427-1441.    
  • 34.P. Balasubramaniam and P. Tamilalagan, The solvability and optimal controls for impulsive fractional stochastic integro-differential equations via resolvent operators, J. Optim. Theory Appl., 174 (2017), 139-155.    
  • 35.Z. Yan and F. Lu, Solvability and optimal controls of a fractional impulsive stochastic partial integro-differential equation with state-dependent delay, Acta Appl. Math., 155 (2018), 57-84.    
  • 36.Z. Yan and X. Jia, Optimal controls of fractional impulsive partial neutral stochastic integro-differential systems with infinite delay in Hilbert spaces, Int. J. Control Autom. Syst., 15 (2017), 1051-1068.    
  • 37.D. Nualart, The Malliavin Calculus and Related Topics, New York: Springer-Verlag, 1995.
  • 38.J. K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkcial Ekvac., 21 (1978), 11-41.
  • 39.R. Dhayal, M. Malik and S. Abbas, Approximate and trajectory controllability of fractional neutral differential equation, Adv. Oper. Theory, 4 (2019), 802-820.    
  • 40.R. C. Grimmer and A. J. Pritchard, Analytic resolvent operators for integral equations in Banach space, J. Differ. Equations, 50 (1983), 234-259.    
  • 41.R. C. Grimmer, Resolvent operators for integral equations in a Banach space, Trans. Am. Math. Soc., 273 (1982), 333-349.    
  • 42.E. Hernández, A. Prokopczyk and L. Ladeira, A note on partial functional differential equations with state-dependent delay, Nonlinear Anal. Real World Appl., 7 (2006), 510-519.    
  • 43.Y. Zhou and F. Jiao, Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl., 59 (2010), 1063-1077.    
  • 44.E. J. Balder, Necessary and sufficient conditions for L1-strong-weak lower semicontinuity of integral functionals, Nonlinear Anal., 11 (1987), 1399-1404.    
  • 45.Q. Zhu, Stability analysis of stochastic delay differential equations with L\'evy noise, Syst. Control Lett., 118 (2018), 62-68.    
  • 46.B. Wang and Q. Zhu, Stability analysis of Markov switched stochastic differential equations with both stable and unstable subsystems, Syst. Control Lett., 105 (2017), 55-61.    
  • 47.B. Wang and Q. Zhu, Stability analysis of semi-Markov switched stochastic systems, Automatica, 94 (2018), 72-80.    

 

Reader Comments

your name: *   your email: *  

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved